# SDR MASA20220218111

- Difficulty date: February 18, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL600*
- Aircraft serial: 15234
- Aircraft time: 23,615 hours, 17,984 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: CC67012800102
- Part serial: NA
- Condition: None
- Location: Wing (Lh) - Slat
- Part time: 23,615 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H WING LEADING EDGE SLAT NO. 3 TRAILING EDGE WEDGE WAS FOUND WITH WEAR DAMAGE AT SS407.75. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 51-13-02 TABLE 1
